MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG VISTA®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG VISTA®; PUMP, INFUSION
Model Number 637-202
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The complaint is under evaluation.A follow-up report will be provided after the examination results are available.
 
Event or Problem Description
As reported by the user facility: "infusions are going in twice as fast as they should.Literally a 4 min infusion finished in 2 minutes with the patients getting extreme side effects." no additional information provided.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).Failure analysis and investigation results did not confirm the reported issue.Upon receipt the actual pump involved was visually and functionally inspected.Three (3) volumetrics of 250ml/hr and 25ml were performed and tested in spec.The pump operated as intended and the reported failure could not be reproduced.Based on the results of the investigation, no conclusions can be made regarding the cause of the reported event.If additional information becomes available, a follow up report will be submitted.

Brand Name
VISTA®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl- braun strabe 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key13480309
Report Number9610825-2022-00022
Device Sequence Number5363639
Product Code FRN
UDI-Device Identifier04046963988852
UDI-Public(01)04046963988852
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K003029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number637-202
Device Catalogue Number637-202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown